MathSciNet Relay Station
MathSciNet bibliographic data
MR2373353 (2009i:37112) 37F35 (37F10 37F25)
Avila, Artur; Lyubich, Mikhail Hausdorff dimension and conformal measures of Feigenbaum Julia sets. J. Amer. Math. Soc. 21 (2008), no. 2, 305–363.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement